Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: David Ruelle
Title: Elements of differentiable dynamics and bifurcation theory
Additional book information Academic Press, New York, 1989, 187 pp., $27.50. ISBN 0-12-601710-7.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Michael Shub
Journal: Bull. Amer. Math. Soc. 24 (1991), 199-211
PII: S 0273-0979(1991)15989-6